# SDR 2017FA0000049

- Difficulty date: February 8, 2017
- Submitted: February 8, 2017
- Operation: General aviation
- Aircraft: N159PG
- Make and model: Cirrus SR20
- Aircraft serial: 1943
- Aircraft time: 2,153 hours
- Engine: Cont IO360ES
- Engine time: 153 hours
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Probe
- Part number: 14880003
- Condition: Erratic
- Location: Nr 2 Cylinder
- Part time: 2,153 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PERFORMED INITIAL ENGINE RUNUP, BECAUSE HIGH NR 2 CHT WAS REPORTED. AFTER ENGINE WAS WARMED UP DID FULL POWER STAIC RUN UP, NO ABNORMAL TEMPS WERE NOTED. BORESCOPED CYLINDER, NO DISCREPANCIES WERE NOTED. VISUALLY INSPECTED EXTERIOR OF CYLINDER FOR CRACKS OR LOOSE INTAKE OR EXHAUST CONNECTIONS, NO DISCREPANCIES WERE NOTED. REMOVED NR 2 CHT PROBE AND CHECKED RESISTANCE, THE PROBE AND ASSOCIATED WIRING CHECKED OUT GOOD. SWAPED NR 2 CHT AND #4 CHT PROBES. CLEANED AND APPLIED STABILANT 22 TO THE CONNECTIONS. ENGINE RUN UP AND OPS CHECK OK, ALL TEMPS INDICATED NORMAL.
